I read a couple of posts that talked about the symptoms after getting off depo, but I'm on it right now. I love it, I have to say, but recently (like the last week) I have been bleeding. I've been with my boyfriend for 2 years and we don't really use protection since I get shot in my butt every 3 months haha. We decided to jigg things up in the bed room and we tried this tingling KY jelly last week, and ever since then I've bled!! I've spotted here and there since the first 3 months of being on depo (i've been getting the shot since august 07 it's now june 2008) where I did have some sort of period. The spotting has always been light though. I haven't really cramped, except for today. It's really light, but has it's moment's where it looks like clots. I'm not light headed, no fevers. Like I said previously, the cramping started today. When I'm not bleeding there is no discharge and no weird smells. No back pain that's not unusual (i have always had lower back problems) and nothing to really make me concerned, except for bleeding for so long. I just want to make sure this is normal. If someone could just let me know. My email is _[removed]_.

Thank you!